MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported expiration date is 08/05/2024 for the reported lot number.
 
Event or Problem Description
The patient reported that he had trouble with 3 v-go 20 devices lately where the v-go devices have come off of the back of his arm and on the abdomen no more than 5 hours into use.The patient confirmed that he uses an alcohol swab to clean the infusion site and he also shaves prior to applying the v-go.The patient mentioned that when the v-go devices come off, there is little to no adhesive that can be felt.The patient stated that he had this same problem previously off and on and estimates that it previously happened with 1 v-go out of each box since starting back in (b)(6) 2017.The patient also mentioned that he has trouble where he sweats.No device is available for return to the manufacturer for evaluation.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key15364468
Report Number1226572-2022-00127
Device Sequence Number6478740
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)240805(10)FG221166
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberVG221072C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale